# SDR GUUA02040801

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,685 hours, 38,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9273, AFTER TAKEOFF, LT LANDING GEAR (A) AND (B) RED LIGHTS ILLUMINATED WITH THE GEAR COMMANDED UP. LIGHTS EXTINGUISH AFTER RECYCLING GEAR.  CLEANED LT LANDING GEAR PROXIMITY SWITCHES.
